Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My eyes are becoming red, Do i need to got eye doctor ?

My eyes are becoming red, it itches alot. I do not have any eye problem, nor i wear any spectacles. I go to college in the scooter, some times i donot wear helmets. After that my eye starts itching and will become red. Do i need to got eye doctor for this.
Sun, 13 Feb 2011
Report Abuse
Question is related to
Drug/Medication
  Anonymous's Response
's  Response
You have given the treatment yourself. Wear helmet not for reducing redness of eyes but for your personal safety as well.
As regards redness of eyes, if they are asymptomatic and resolve by themselves do not worry.
Any redness with itching,or drop in vision should not be neglected. See an eye doctor
  User's Response
stephen's  Response
it is a sign of irritation of eye it needs to be checked with the doctor. i think you have dry eyes, so only you are suffering from this. doctor will give you some drops which will help you in solving the dry eye problem.
Ophthalmologist Dr. N. K. Misra's  Response
welcome to healthcaremagic portal
what you are having is allergy to dust.you have to take precautions to ensure protection.you have to 1)use glasses 2)wash your eyes 3)use astringent drops
I find this answer helpful
  User's Response
rachna's  Response
you should wash your eyes with clean water later it will become quite less. if it doesnot help you after sometime. please go to the doctor he will give yoiu good drops to put in the eyes and it will go off in 3 days.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I scratched my Right eye 2 weeks ago, and my eye got red and has waterered ever since, since then my left eye has begun watering, and I have had serious sinus trouble since the beginning of this the redness is almost all gone, but both eyes are still watering like crazy, and both eyes are extremely sensitive to sunlight since, I am kind of feeling like a vampire having to stay in moderate to low light places, driving at night is fine but during the day nearly impossible I need help with understanding this, is this temporal or becoming permanent

doctor1 MD

Hello , 2 years kid of mine while i carried him hit my eye with kind of light weight rubber bat ,i didn t fel anything next day i saw a red dot on the eye on white part ,went to doctor(not eye specilist) and he gave eyedrop and tablets ,after 2 days now still i feel very little pain on the head behind the left eye. anything need to worry ,my vision is clear i dont have any pain in the eye ,red dot still not healed complete ,somtimes eye become reddish and it will be clear. sujjest me do i need to see eye surgeon ,what test will prove me safe suggest.

doctor1 MD

Hello. I got diagnosed this morning at the doctor with possible pneumonia (28 year old female bad chest cold last two weeks). I just got prescribed Augmentin and took first dose and took nap. Just woke up and my eyes are red and are pouring this sticky white/yellow paste looks like elmers glue. I tried some allergy eye drops but do I need to go up to urgent care? Is this pink eye????

Recent questions on  Astringent

doctor1 MD

I had my eyes checked in April by an opthomologist because I had a pvd in the right eye. This morning I felt like there, was something in the left eye and when I looked in it it looks like it is a brown spot on the pink part of the eye by the tear...

doctor1 MD

I have a very red eye upon awakening this morning.It does not hurt.

doctor1 MD

Can taking St. Johns Wart cause me to smell amonia

doctor1 MD

hi i have a question.. I just gave birth to my daughter who is 3 weeks oldnow .. Lately i been doin my kegal exercises but i also got these pills called manjakani aka oak gall which is a herb that rejuvenates the vaginal muscular cells with a rich blend of nutrients - Tannins, Tannic, Gallic acids, Vitamin A the crucial food supplements and C, Calcium, Iron, Protein and Carbohydrate to sustain the vaginal muscular cells and tissues for renewal and self-repairing routine. im just wondering if its safe to take these pils while breast feeding?

Active Ingredients:
Gambir – a powerful astringent that consists mainly of antioxidants catechin and catechutannic acid. Useful for arresting excessive mucous discharges.
Daun Jarak - used as an antihelminthic and purgative, to help improve bowel movement.
Akar Sarapat - as the name depicts, sarapat means "tighten" in the Malay Language. Commonly used in healing wounds and treating women with childbirth and birth-related injuries. Also used for the contraction of vaginal muscle and uterus.
Kunyit (Tumeric) – beneficial for hemorrhages, irregular menstruation and liver problems. Also prescribed for women after childbirth to stimulate and promote blood circulation. Very strong antioxidant to promote overall health and great skin!

doctor1 MD

hi!
i am 30 years old. But in this age i have problem of acne. I do lot to cure this but no results. My chich, chin, nose sides or nose tip, forehead is full with pimples. It growns and after 5/6 days settle but dark spot is their and 2 settle and 2/3 more grown. I do lot. doctors medicine, creams facial and so one. I never do makeup, and always clean my face with astringent and tonning. I wash my face twice a day by neem face wash. my skin is oily some where and some where is dry. I drink lot of water. Some time constipation what i judge in my life style. I eat oily, salty, food but no junk food, no soft or hard drinks. Not too much sweet in my routine. I got married at the age of 26 but after that also no changes i feel on my face. and now unfortunately i take divorce after 6 months due to some personal reasons. and i am in little bit tension. Is this the reason behind my acne grown. please suggest me.

doctor1 MD

I am 19 years old and I have been getting these big ugly pimples on my butt and my bikini area since i was about 8 or 9 years old. My pediatrician at the time prescribed me some bactroban ointment to take them away, but it did not work. Years later, I am still suffering from this problem. I have tried Neutrogena body wash, various face washes, including acnefree, neutrogena, and clean and clear, Clean and Clear astringent, and various acne spot gels, none of which have helped the problem. These bumps are ugly and leave ugly scars, making me very self conscious. I just want to be able to walk around in a bathing suit and just feel confident about my body and my skin. please help. thank you for your time!!

doctor1 MD

Hello, my father is incontinent and wears a urinary sheath. When the sheath is changed (daily) and his penis cleaned and dried, it never dries completely as the skin keeps slightly weeping toward the tip of the penis. He has had antibiotics for a UTI. Is there a natural astringent or something that we could use to slightly dry out the area prior to replacing the convene? He hates leaving the convene off. Thank you for your help.